Advertisement

Inventiones Mathematicae

, Volume 36, Issue 1, pp 225–255 | Cite as

Cycles for the dynamical study of foliated manifolds and complex manifolds

  • Dennis Sullivan
Article

Keywords

Manifold Complex Manifold Homology Class Cone Structure Compact Complex Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [As] Asimov, D.: Homotopy to divergence—free vector fields and an obstruction to finding a volume preserved by a non-singular vector field. I.A.S. Preprint (1976)Google Scholar
  2. [Bo] Bourbaki, N., Livre VI. Integration, Ch. 6, p. 58 Paris: HermannGoogle Scholar
  3. [De] De Rham, G.: Variétés différentiables. Formes, courantes, formes harmoniques. Paris: Hermann 1955Google Scholar
  4. [E] Epstein, D.: Periodic Flows on 3-manifolds. Ann. of Math. (2) 95 (1972)Google Scholar
  5. [EMS] Edwards, R., Millett, K., Sullivan, D.: Foliations with all leaves compact. To appear in Topology (1976).Google Scholar
  6. [F] Federer, H.: Geometric measure theory. Die Grundlehren ... Band 153. New York: Springer 1969zbMATHGoogle Scholar
  7. [Fr] Fried, D.: To appearGoogle Scholar
  8. [H] Haefliger, A.: Séminaire de Bourbaki 1967, Exposés 339 “Travaux de Novikov sur les feulletages”Google Scholar
  9. [HE] Hawking, S. W., Ellis, G. F. R.: The large scale structure of space-time, p. 198. Cambridge: University Press 1973zbMATHCrossRefGoogle Scholar
  10. [K] King, J.: The currents defined by analytic varieties. Acta Mathematical vol. 127, 1871Google Scholar
  11. [M] Montgomery, D.: Pointwise Periodic Homeomorphisms. Amer. J. Math. 59 (1937)Google Scholar
  12. [P] Plante, J.: Foliations with measure preserving holonomy. Ann. Math.102, 327–362 (1975)MathSciNetCrossRefGoogle Scholar
  13. [Ph] Phelps, R.: Lectures on Choquet's theorem. Van Nostrand, Math. Studies # 7 (1966)Google Scholar
  14. [PS] Phillips, A. Sullivan, D.: Geometry of Leaves. In preparationGoogle Scholar
  15. [R] Ruelle, D.: Statistical mechanics. New York: Benjamin 1969zbMATHGoogle Scholar
  16. [RS] Ruelle, D., Sullivan, D.: Currents, flows, and diffeomorphisms. Topology vol. 14 # 4.Google Scholar
  17. [Sc] Schwartz, L.: Théorie des distributions. Nouvelle Edition. Paris: Hermann 1966zbMATHGoogle Scholar
  18. [Sch] Schwartzmann, S.: Asymptotic cycles. Ann. Math.66, 270–284 (1957)CrossRefGoogle Scholar
  19. [S] Sullivan, D.: A counterexample to the periodic orbit conjecture. To appear Publications I.H.E.S. vol. 46. Also “A New Flow” B.A.M.S. (to appear) 1976Google Scholar
  20. [SW] Sullivan, D. Williams, R.: Homology of attractors. To appear in Topology (1976)Google Scholar
  21. [W] Whitney, H.: Geometric integration theory, Princeton: University Press 1957zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Dennis Sullivan
    • 1
  1. 1.I.H.E.S.Bures-sur-Y vetteFrance

Personalised recommendations